# SDR DL76S971829

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE A/G DISAGREE AND HORN WITH CONFIG WARN.  BITE ON PSEU SHOWS S266 BAD.  REPLACED, NO HELP.  REPLACED PSEU, CKS OK.
